Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Hives on neck, face and legs causing swelling, oozing, form yellow crust on drying. What can be done to reduce itching?

I am a 21 year old female. I have no known allergies and am in good health. I have what I think are hives . They are on my face, neck and legs. I first noticed them two days ago and they seem to only be getting worse. My face is now greatly swollen. I can still see fine and have no trouble breathing . Some of the hives are sort of oozy now. This dries into a clear-yellow crust. My questions: Is this oozing and crusting a sign that they will disappear soon? Is there something I can do to make the redness, swelling , and itching decrease? Do I need to see a doctor?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  598
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
YOU THINK OF ANY MEDICINE,VITAMINS CALCIUM PAIN KILLER
CHANGED ANY CREAM BRAND,OIL,SOAP,COOKING OIL OR ANY OTHER THING FOR APPLICATION IN FACE
TAB ALLEGRA 120 MGM BD
TAB RHINITIDINE 150 MGM MORNING
APPLY CLINDAC A GEL MIXED WITH MOMETASONE ON FACE MORNING AND NIGHT
APPLY CALAMINE IN BETWEEN
USE 3 WEEK AND GUESS YOUR ANSWER
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor